# SDR ASOA20150214010

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 33,685 hours, 19,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3395
- Condition: Faulty
- Location: Emergency Light
- Part time: 20,898 hours, 15,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHTS DID NOT EXTINGUISH AT THE EMERGENCY EXIT SIDE WALL AND AFT CEILING LIGHT. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
